RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 6, Pages 1329–1332 (Mi dan39237)  

CYBERNETICS AND THE REGULATION THEORY

Standard representation of semantics in modern programming languages

I. V. Velbitskii

Institute of Cybernetics Ukrainian Academy of Sciences, Kiev

Full text: PDF file (661 kB)

Bibliographic databases:
UDC: 681.3.06:51
Presented: В. М. Глушков
Received: 20.01.1975

Citation: I. V. Velbitskii, “Standard representation of semantics in modern programming languages”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1329–1332

Citation in format AMSBIB
\Bibitem{Vel75}
\by I.~V.~Velbitskii
\paper Standard representation of semantics in modern programming languages
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 6
\pages 1329--1332
\mathnet{http://mi.mathnet.ru/dan39237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0438779}


Linking options:
  • http://mi.mathnet.ru/eng/dan39237
  • http://mi.mathnet.ru/eng/dan/v223/i6/p1329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:22
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020